Alert archive / Virginia / Special Weather Statements in 2017

Special Weather Statement, NWS Blacksburg, VA

April 22, 2017Halifax County, City of Danville, Virginia

NWS Blacksburg, VA issued this special weather statement at Apr 22, 2017, 4:00 PM EDT for Halifax County, City of Danville, Virginia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2017, 4:00 PM EDT (20:00 UTC)
Expired
Apr 22, 2017, 4:30 PM EDT
In force
30 min
Issued by
NWS Blacksburg, VA

Counties City of Danville, VA, Halifax County, VA

The radar

The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 4:28 PM EDTTSTM WND DMG2 Sw Clover, VAA SHED WAS BLOWN DOWN ALONG ROUTE 360

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

792 
WWUS81 KRNK 222000
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
400 PM EDT SAT APR 22 2017

VAZ044-058-222030-
Halifax-Pittsylvania-
400 PM EDT SAT APR 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN 
PITTSYLVANIA AND SOUTHERN HALIFAX COUNTIES AND THE CITY OF 
DANVILLE...

At 400 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ridgeway to Danville. Movement was
east at 50 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Danville...
South Boston...
Halifax...
Clover...
and Blairs.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3656 7906 3657 7960 3686 7924 3686 7867
      3684 7867
TIME...MOT...LOC 2000Z 263DEG 43KT 3681 7907 3662 7940 

$$

DS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Apr 22, 3:39 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 22, 3:39 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
339 PM EDT Sat Apr 22 2017

.SYNOPSIS...
A frontal boundary will stall out across our area through
Saturday with several waves of low pressure moving along it.
Will see a wet pattern with periods of moderate to heavier
showers through Monday morning. The front moves southeast by
Sunday night into Monday, with high pressure building in
Tuesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 318 PM EDT Saturday...

 SEVERE THUNDERSTORM WATCH 157 IN EFFECT UNTIL 9 PM EDT THIS
EVENING FOR CASWELL, ROCKINGHAM, STOKES, YADKIN, CAMPBELL,
CHARLOTTE, CITY OF DANVILLE, CITY of MARTINSVILLE, HALIFAX,
HENRY, and PITTSYLVANIA.

As 1225 PM EDT Saturday...

SPC in the day one convective outlook has placed a small area of
slight risk for severe storms along the va/nc border. This is
where the environment is undergoing strong diabatic heating with
some sunshine. MLCAPE were near 1000 to 2000 J/kg across
southeast portions of Forecast area. HRRR still seems to capture
storm development for early afternoon quite well. Will make
some minor changes in isc grids.

As of 1003 AM EDT Saturday...

Initial batch of convection associated with shortwave lifting
northeast across northwest portion of Forecast area this
morning. On a positive note, the heavier rains from yesterday
and early this morning had falling south of first round of
precipitation and its movement. Refer to latest PNS for
rainfall details. For the morning update, adjusted pops and
weather with latest radar images and trends, then shaped pops to
HRRR for morning into this afternoon which captured the
convection the best. The rain will be heavy at times today into
tonight, but the timing and location of axis of heavier
precipitation is a challenge. Will hold off on any flood
headlines until we see how the convection evolves. Any training
convection over the same basins could produce pockets of flash
flooding. As noted in SWODY1, portions of Forecast area have a
marginal potential for severe weather this afternoon. Scattered
thunderstorms are expected to develop near the front this
afternoon and move eastward across this region into tonight.
Surface flow is weak and expected to veer over the warm sector
ahead of the front, and this may yield favorable hodographs for
supercells. The main threats will be damaging winds and hail.

Adjusted temperatures with latest surface obs and trended
towards glamp which covered the warmer temperatures in the
south. High temperatures will range from near 60 degrees in the
north to the upper 70s in the south. More changes later...

As of 320 AM EDT Saturday...

Forecast still looking wet, but timing of front moving southward
into NC has slowed and will have to wait for deep convection and any
sfc wave to move east of the piedmont this afternoon to sink the
front further south. With this in mind, have upped temperatures a
little in the southern 2/3rds of the CWA, despite the fact that we
will be mostly cloudy to overcast with occasional showers. With
increase in temps, thunderstorm chance start to increase further
north. CAMs showing some decent deep convection forming along/near
the Blue Ridge by early afternoon thine shifting east to the
piedmont by 21z. The Storm Prediction Center has bumped the marginal
risk northward to give most of the CWA an isolated svr threat.

Severe parameters point toward potential supercell/multicell
structures given the frontal boundary and shear in place, though
thermodynamics and shear are not that great, cannot rule out
isolated wind damage threat, especially southeast toward
Danville/Yanceyville. The bigger concern will be heavy rainfall.
Fortunately most of the rain yesterday and this morning has not been
constant. Heavier amounts did fall over the Mountain Empire into the
NC mountains, and this will need to be watched later today. At the
moment think enough of a break between this mornings activity which
is light, and convection this afternoon to allow the rain to soak
into the ground and cause any streams to recede. As convection
forms, a flash flood watch may be needed if storms train any, though
storm motion looks to be accelerated enough to prevent long duration
heavy rainfall.

Look for a southward shift in showers this evening, then as next
upper trough moves east into West TN while sfc low shifts to east TN
a gradual shift northward may take place though all of the CWA
should see rain in this time frame. Any thunderstorms will be fading
after early evening in the south. With wedge front sinking southward
this evening, an uptick in northeast winds will occur, especially in
the piedmont/foothills of VA. Lows tonight will be cooler in the mid
40s to lower 50s.

Rainfall amounts today/tonight will average around 1 inch, with
locally higher amounts likely to 1.5 to 2 inches possible.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
As of 330 AM EDT Saturday...

Guidance is in fairly good agreement continuing to advertise widespread
significant rainfall through the weekend. A strong wedge of high
pressure will remain in place as a slow moving upper closed low digs
through the southeast US and drives low pressure through SC and GA
Sunday into Monday. This will generate abundant isentropic lift as
persistent low level southeasterly flow provides deep moisture
transport over the top of the wedge. Multi-day QPF totals will be near
4 inches east of the Blue Ridge, with 2 to 3 inch amounts to the west.
If this amount of rainfall occurs it will be sufficient to push area
waterways out of their banks, but will hold off on any watches at this
time until more exact timing and placement of heavy precipitation
presents itself. The slow movement of the low as it spins off the coast
will allow for only very slow improvement as precipitation gradually
tapers off west to east Monday and Tuesday.

Temperatures in the wedge will be a solid 10 to 20 degrees below normal
on Sunday. Combined with a stiff northeast breeze and lots of rainfall,
it will be feeling most unpleasant. Temperatures will slowly moderate
through the first part of next week with readings approaching normal by
Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 312 AM EDT Saturday...

A long wave upper trough will develop over the western and central
United States Wednesday and Thursday. This will steer the remnants of
our weekend storm system up the East Coast. Wide spread in the long
range guidance solutions after Thursday but overall looks like 500MB
pattern is amplifying with troughing in the west and ridging in the
east.

Models have a cold front stalling through the central United States
Wednesday through Friday, with the GFS on the east side of the
differing solutions. Given the building southeast ridge at the end of
next week WPC preference was closer the the 00Z ECMWF This keeps the
Mid Atlantic region dry Wednesday through Friday with above normal
temperatures.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
As of 152 PM EDT Saturday...

Poor Flying conditions expected during the taf period with
showers and thunderstorms with pockets of low clouds and fog.
Quickly changing conditions and gusty winds are possible near
convection.

MVFR conditions with pockets of IFR in convection will prevail
this afternoon into tonight, as the cold front drops southeast.
Some strong to severe storms may be possible along the Virginia
and North Carolina border. The KDAN has the best chance for a
stronger storm this afternoon into tonight.

Tonight into Sunday morning, keeping showers around with less
thunder along with vsbys in the MVFR to IFR range as well as
cigs. Winds shift from the southeast to southwest to northeast
as cold front sags south behind first area of convection late
this afternoon.

Beyond midnight expect off and on rain heavy at times, with
generally sub-VFR conditions. IFR conditions will become more
widespread Sunday into Sunday evening.

Low to moderate confidence in ceilings, visibilities and winds
during the taf period.

Extended Aviation Discussion...

No change in the pattern and looking wet with predominant sub-
VFR Sunday night into Monday, with finally some improvements
from west to east Tuesday. Drier and warmer mid to late next
week so mainly VFR after early week. Some moisture may return
towards the end of the week.

&&

.HYDROLOGY...
As of 330 AM EDT SATURDAY...

After 4 to 5 days straight days this week with spotty mainly light
rainfall across the area, we are still looking at the possibility
of a more significant hydro event this weekend. Despite the semi-wet
week, antecedent conditions are fairly dry across the eastern 2/3 of
the CWA and generally about normal in the west. Moderate drought is
still depicted on the U.S. Drought Monitor across much of the piedmont
and Abnormally Dry over most of the Blue Ridge and surrounding area
with near normal conditions in the west. This suggests that we can
absorb more water than might be typical. 3-hour flash flood guidance
from the River Forecast Centers ranges generally from about 1.5 inches
in the west up to around 3 to 3.5 inches in the west, reflecting well
the drier conditions east of the mountains.

A slight risk for convective rainfall exceeding flash flood guidance
was issued by WPC earlier for Day 2 and Day 3 (through 12z Monday).
Pockets of minor advisory-type flooding cannot be ruled out in
convective storms which will be more likely today and Sunday
and further south in the CWA where instability may be much
higher. Any training convection over the same basins could
produce pockets of flash flooding. At this point the river
forecast is purely QPF based. Model QPFs have shown some decent
run-to-run consistency over the last few cycles providing more
confidence that this will fulfill expectations. Current WPC QPF
in the day 1-3 period (today through early Monday) period is
generally about 2 to 4 inches, with the bulk of it falling
Saturday and Sunday and current WFO grids are close to these
numbers. The prolonged nature of the rainfall (48 to 72 hours)
will lessen the risk of serious river flooding (and flash
flooding) as runoff will be more spread out and less efficient.

The two best St. Louis University CIPS analogs to this event are
April 9-12, 2003 and March 28-30, 2010 both of which featured upper
lows over the southeastern U.S. Both events resulted in minor to
moderate river flooding on the Dan River but not on the New, James,
upper Tennessee or upper Roanoke Rivers.  Ensemble river forecasts
from the GEFS ensemble are also highlighting the Dan and portions of
the Roanoke basins as the most likely to flood, suggesting a greater
likelihood for moderate or higher flooding but the NAEFS has been
consistently showing lower probabilities. The situation will be monitored
closely on future shifts for a possible Flood Watch.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...WP
NEAR TERM...KK/WP
SHORT TERM...MBS
LONG TERM...AMS/MBS
AVIATION...KK/WP
HYDROLOGY...MBS/PC
Hazardous weather outlook, Apr 22, 4:16 AM EDT, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
416 AM EDT Sat Apr 22 2017

NCZ001-002-018-VAZ007-009>018-022-023-WVZ042>044-230830-
Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Roanoke-Botetourt-Mercer-
Summers-Monroe-
416 AM EDT Sat Apr 22 2017

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Heavy rain showers and thunderstorms will occur this afternoon and
evening. Localized flooding is possible. In addition a few storms
could bring isolated wind damage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A prolonged period of moderate to heavy rain is possible Sunday
through Monday. This may lead to minor flooding on streams and
rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ003>006-019-020-VAZ032>034-043>045-058-059-230830-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-
Bedford-Henry-Pittsylvania-Campbell-Halifax-Charlotte-
416 AM EDT Sat Apr 22 2017

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

Thunderstorms this afternoon may become severe with isolated damaging
winds and hail possible. Localized flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A prolonged period of moderate to heavy rain is possible Sunday
through Monday. This may lead to minor flooding on streams and
rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ019-020-024-035-046-047-WVZ507-508-230830-
Alleghany VA-Bath-Rockbridge-Amherst-Appomattox-Buckingham-
Eastern Greenbrier-Western Greenbrier-
416 AM EDT Sat Apr 22 2017

This Hazardous Weather Outlook is for central Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

Heavy downpours this afternoon and tonight could lead to localized
flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A prolonged period of moderate to heavy rain is possible Sunday
through Monday. This rain may lead to minor flooding on streams and
rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 22, 3:01 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
301 PM EDT SAT APR 22 2017

VAZ033-043-044-221930-
Henry-Franklin-Pittsylvania-
301 PM EDT SAT APR 22 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL
PITTSYLVANIA...NORTHEASTERN HENRY AND SOUTHEASTERN FRANKLIN
COUNTIES...

At 301 PM EDT, a strong thunderstorm was located near Leatherwood,
moving east at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Chatham...
Callands...
Snow Creek...
Leatherwood...
and Swansonville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3671 7983 3683 7984 3693 7935 3669 7935
TIME...MOT...LOC 1901Z 263DEG 39KT 3678 7976

DS
Special weather statement, Apr 22, 3:15 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
315 PM EDT SAT APR 22 2017

VAZ059-222000-
Charlotte-
315 PM EDT SAT APR 22 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHARLOTTE COUNTY...

At 315 PM EDT, a strong thunderstorm was located near Saxe, moving
east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Keysville...
Drakes Branch...
and Saxe.

LAT...LON 3693 7848 3691 7874 3692 7875 3693 7874
      3696 7878 3696 7874 3699 7874 3698 7878
      3700 7878 3701 7876 3700 7876 3700 7874
      3701 7875 3708 7844
TIME...MOT...LOC 1915Z 255DEG 24KT 3696 7871

DS
Local storm report, Apr 22, 3:23 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
323 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     2 NNE HURT              37.11N 79.27W
04/22/2017                   PITTSYLVANIA       VA   911 CALL CENTER

            ONE TREE DOWN ON STONE MILL ROAD

&&

PW
Local storm report, Apr 22, 3:36 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
336 PM EDT SAT APR 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     1 NNE HURT              37.10N 79.28W
04/22/2017                   PITTSYLVANIA       VA   911 CALL CENTER

            ONE TREE DOWN ON GRIT ROAD NEXT TO POWER PLANT ENTRANACE

&&

PW
Special weather statement, Apr 22, 3:53 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
353 PM EDT SAT APR 22 2017

NCZ003>005-222030-
Stokes-Surry-Rockingham-
353 PM EDT SAT APR 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN SURRY...STOKES AND CENTRAL ROCKINGHAM COUNTIES...

At 352 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Wentworth to near Pilot Mountain State
Park. Movement was northeast at 35 mph.

Locations impacted include...
Eden...
Wentworth...
Mayodan...
Madison...
and Pilot Mountain.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3627 8068 3627 8072 3648 8034 3653 7951
      3651 7951 3634 7979 3627 8054 3629 8054
      3627 8060 3629 8063 3628 8063 3626 8065
      3626 8068
TIME...MOT...LOC 1952Z 244DEG 29KT 3640 7979 3629 8047

DS
Special weather statement, Apr 22, 4:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
400 PM EDT SAT APR 22 2017

VAZ044-058-222030-
Halifax-Pittsylvania-
400 PM EDT SAT APR 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PITTSYLVANIA AND SOUTHERN HALIFAX COUNTIES AND THE CITY OF
DANVILLE...

At 400 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ridgeway to Danville. Movement was
east at 50 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Danville...
South Boston...
Halifax...
Clover...
and Blairs.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3656 7906 3657 7960 3686 7924 3686 7867
      3684 7867
TIME...MOT...LOC 2000Z 263DEG 43KT 3681 7907 3662 7940

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 12:31 PM EDTSpecial Weather StatementRNKCity of Roanoke44 min
Apr 22, 1:40 PM EDTSpecial Weather StatementRNKFranklin65 min
Apr 22, 2:02 PM EDTSpecial Weather StatementRNKPatrick, City of Martinsville58 min
Apr 22, 2:20 PM EDTSpecial Weather StatementRNKPatrick25 min
Apr 22, 2:37 PM EDTSevere Thunderstorm WarningRNKAppomattox, Bedford, Campbell, Halifax, Pittsylvania, City of Lynchburg53 min
Apr 22, 2:41 PM EDTSpecial Weather StatementRNKHalifax34 min
Apr 22, 2:54 PM EDTTornado WarningRNKCharlotte, Halifax23 min
Apr 22, 3:01 PM EDTSpecial Weather StatementRNKPittsylvania29 min
Apr 22, 3:09 PM EDTSevere Thunderstorm WarningRNKHalifax, Henry, Pittsylvania51 min
Apr 22, 3:15 PM EDTSpecial Weather StatementRNKCharlotte45 min
Apr 22, 4:06 PM EDTTornado WarningRNKCharlotte, Halifax24 min
Apr 22, 4:11 PM EDTFlood WatchRNKAmherst, Appomattox, Bedford, Bland, Botetourt, Campbell and 27 more64 hr
Apr 22, 12:09 PM EDTSpecial Weather StatementRNKAlleghany36 min
Apr 22, 1:35 PM EDTSpecial Weather StatementRNKAlleghany40 min
Apr 22, 2:22 PM EDTSpecial Weather StatementRNKSurry23 min
Apr 22, 3:53 PM EDTSpecial Weather StatementRNKRockingham, Stokes37 min
Apr 22, 4:40 PM EDTSpecial Weather StatementRNKCaswell20 min

Nearby

Special Weather Statements in Virginia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.